MathSciNet Relay Station
MathSciNet bibliographic data
MR1106314 53C30 (53C20 53C22)
Kaĭzer, V. V. Conjugate points of left-invariant metrics on Lie groups. (Russian) Izv. Vyssh. Uchebn. Zaved. Mat. 1990, no. 11, 27--37; translation in Soviet Math. (Iz. VUZ) 34 (1990), no. 11, 32–44
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement